Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2019, Volume 31, Issue 3, Pages 116–135 (Mi aa1654)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Lieb-Thirring inequalities on the sphere

A. Ilyina, A. Laptevbc

a Keldysh Institute of Applied Mathematics
b Imperial College London
c Institute Mittag-Leffler
Full-text PDF (255 kB) Citations (4)
References:
Abstract: On the sphere S2, the Lieb-Thirring inequalities are proved for orthonormal families of scalar and vector functions both on the whole sphere and on proper domains on S2. By way of applications, an explicit estimate is found for the dimension of the attractor of the Navier-Stokes system on a domain on the sphere with Dirichlet nonslip boundary conditions.
Keywords: Lieb–Thirring inequalities, spectral inequalities on the sphere, Navier–Stokes equations, attractors.
Funding agency Grant number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
A.L. was partially supported by the Russian Science Foundation grant 19-71-30002
Received: 29.04.2018
English version:
St. Petersburg Mathematical Journal, 2020, Volume 31, Issue 3, Pages 479–493
DOI: https://doi.org/10.1090/spmj/1609
Bibliographic databases:
Document Type: Article
MSC: 35P15, 26D10, 35Q30
Language: English
Citation: A. Ilyin, A. Laptev, “Lieb-Thirring inequalities on the sphere”, Algebra i Analiz, 31:3 (2019), 116–135; St. Petersburg Math. J., 31:3 (2020), 479–493
Citation in format AMSBIB
\Bibitem{IlyLap19}
\by A.~Ilyin, A.~Laptev
\paper Lieb-Thirring inequalities on the sphere
\jour Algebra i Analiz
\yr 2019
\vol 31
\issue 3
\pages 116--135
\mathnet{http://mi.mathnet.ru/aa1654}
\elib{https://elibrary.ru/item.asp?id=43290370}
\transl
\jour St. Petersburg Math. J.
\yr 2020
\vol 31
\issue 3
\pages 479--493
\crossref{https://doi.org/10.1090/spmj/1609}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000531807300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085754258}
Linking options:
  • https://www.mathnet.ru/eng/aa1654
  • https://www.mathnet.ru/eng/aa/v31/i3/p116
  • This publication is cited in the following 4 articles:
    1. Edward McDonald, Raphaël Ponge, “Dixmier trace formulas and negative eigenvalues of Schrödinger operators on curved noncommutative tori”, Advances in Mathematics, 412 (2023), 108815  crossref
    2. Edward McDonald, Raphaël Ponge, “Cwikel estimates and negative eigenvalues of Schrödinger operators on noncommutative tori”, Journal of Mathematical Physics, 63:4 (2022)  crossref
    3. A. Ilyin, A. Laptev, S. Zelik, “Lieb-thirring Constant on the Sphere and on the Torus”, J. Funct. Anal., 279:12 (2020), 108784  crossref  mathscinet  zmath  isi  scopus
    4. S. V. Zelik, A. A. Ilyin, A. A. Laptev, “On the Lieb–Thirring Constant on the Torus”, Math. Notes, 106:6 (2019), 1020–1024  mathnet  crossref  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:329
    Full-text PDF :50
    References:48
    First page:26
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025